# SDR FDEA202212092903

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-300
- Aircraft serial: 42730
- Aircraft time: 8,936 hours, 4,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORMER ON LH WING LEADING EDGE AT WING STATION 441 TO BE CRACKED. REPLACED FORMER WITH PN B67-57-002-01 & B67-57-003-01 USING SR67-57-002 AS REFERENCE.
